# SDR ASAA2016082717822

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 29,541 hours, 9,007 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521WE
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DPI BUTTON FOUND EXTENDED DURING PDC.  ACFT GROUNDED. ACCOMPLISHED OIL FILTER INDICATOR SERVICE AND CHECK, IAW AMM 49-91-13-600-801. FILTER CHECKED CLEAN AND REPLACED, IAW 49-91-12. OIL FILTER INDICATOR WOULD NOT RESET. REPLACED INDICATOR AND RESET, IAW AMM 49-91-13. LEAK CHECK OK, IAW AMM 49-91-13.
